On the asphericity of LOT-presentations of groups

Research output: Contribution to journalArticlepeer-review


Let U be an arbitrary word in letters x1±1, . . . , xm±1 and m ≥ 2. We prove that the group presentation 〈x1, . . . , xm || UxiU -1 = xi+1, i = 1 , . . . , m - 1〉 is aspherical. The proof is based upon prior partial results of A. Klyachko and the author on the asphericity of such presentations.

Original languageEnglish (US)
Pages (from-to)135-138
Number of pages4
JournalJournal of Group Theory
Issue number1
StatePublished - Jan 2005

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On the asphericity of LOT-presentations of groups'. Together they form a unique fingerprint.

Cite this